# SDR 9804473231

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY FLOOR PATH LIGHTING, FOUND LIGHTS INOPERATIVE AT SEAT ROWS 19-21 AND 25-27.  MAINTENANCE REPLACED THE BATTERY PACK, OPERATIONAL CHECK OK.
